RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, Number 3, Pages 3–10 (Mi basm264)  

Research articles

Generalized hypergeometric systems and the fifth and sixth Painlevé equations

Galina Filipuk

Institute of Mathematics, University of Warsaw, Warsaw, Poland

Abstract: This paper concerns (generalized) hypergeometric systems associated with the fifth and sixth Painlevé equations, which are the second order nonlinear ordinary differential equations. The Painlevé equations govern monodromy preserving deformations of certain second order linear scalar equations. We reduce these scalar equations to generalized hypergeometric systems.

Keywords and phrases: reduction problems, Painlevé equations, Bäcklund transformations.

Full text: PDF file (116 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 34M55
Received: 28.01.2010
Language:

Citation: Galina Filipuk, “Generalized hypergeometric systems and the fifth and sixth Painlevé equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, no. 3, 3–10

Citation in format AMSBIB
\Bibitem{Fil10}
\by Galina~Filipuk
\paper Generalized hypergeometric systems and the fifth and sixth Painlev\'e equations
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2010
\issue 3
\pages 3--10
\mathnet{http://mi.mathnet.ru/basm264}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2791971}
\zmath{https://zbmath.org/?q=an:1226.34086}


Linking options:
  • http://mi.mathnet.ru/eng/basm264
  • http://mi.mathnet.ru/eng/basm/y2010/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:104
    Full text:36
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019